# SDR ASOA01115

- Difficulty date: July 23, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N267AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120198
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Inoperative
- Location: Cabin
- Part time: 19,965 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4147 - DURING GROUND INSPECTION IN ATL, EMERGENCY LIGHTS AT ROW 5 WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED A BAD EMERGENCY LGIHT BATTERY PACK.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
